MathSciNet Relay Station
MathSciNet bibliographic data
MR832806 32B30 (14B05 17B67)
Yau, Stephen S.-T. Solvable Lie algebras and generalized Cartan matrices arising from isolated singularities. Math. Z. 191 (1986), no. 4, 489–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement